# SDR ASOA04555

- Difficulty date: July 16, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751211020500
- Condition: Corroded
- Location: Te Flap Cam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A C-CHECK IN YUL, THE RIGHT OUTBOARD FLAP CAM GUIDE NR 4 FROM INBOARD WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD FLAP CAM GUIDE NR 4.  (M)
